MathSciNet Relay Station
MathSciNet bibliographic data
MR647886 (84h:15004) 15A09 (15A48)
Jain, S. K. Nonnegative rectangular matrices having certain nonnegative $W$-weighted group inverses. Proc. Amer. Math. Soc. 85 (1982), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement